Cart (Loading....) | Create Account
Close category search window

On positive—Real discrete-time transfer functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fernandez, G. ; Facultad de Ingenería, Mexico, Mexico ; Ortega, R.

An algebraic formulation of the positive-real (PR) condition of transfer functions is given. It provides a simple interpretation in terms of a polynomial inequality whose computational solution may be shown to be numerically stable. A class of transfer functions which do not verify the PR condition is given in terms of the roots of these polynomials. An example of interest in adaptive control theory furnishes insight into the proposed method.

Published in:

Proceedings of the IEEE  (Volume:75 ,  Issue: 3 )

Date of Publication:

March 1987

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.